Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 139, NWS Columbia, SC

July 15, 2016Lancaster County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 15, 2016, 6:11 PM EDT for Lancaster County, South Carolina. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 6:11 PM EDT (22:11 UTC)
Expired
Jul 15, 2016, 7:00 PM EDT
In force
49 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lancaster County, SC

The radar

The Columbia radar (KCAE), 101 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:35 PM EDTTSTM WND DMG17 Nnw Lancaster, SCMULTIPLE TREES DOWN ON DOBY'S BRIDGE ROAD.
Jul 15, 6:41 PM EDTTSTM WND DMG21 Nnw Lancaster, SCTREES DOWN CALVIN HALL RD AND HARRISBURG RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS52 KCAE 152211
SVRCAE
SCC057-152300-
/O.NEW.KCAE.SV.W.0139.160715T2211Z-160715T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
611 PM EDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 700 PM EDT

* AT 610 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PINEVILLE TO NEAR LESSLIE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LANCASTER...WAXHAW...IRWIN...FISHING CREEK RESERVOIR AND LANCASTER
  MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. IGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3493 8078 3482 8080 3482 8068 3464 8078
      3463 8089 3467 8089 3469 8086 3474 8088
      3479 8087 3481 8090 3484 8087 3490 8088
      3493 8086 3501 8091 3507 8090
TIME...MOT...LOC 2210Z 254DEG 29KT 3508 8089 3486 8102 

HAIL...<.75IN
WIND...60MPH
 
$$

FWA
4 follow-up statements
002 
WWUS52 KCAE 152223
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
623 PM EDT FRI JUL 15 2016

SCC057-152300-
/O.CON.KCAE.SV.W.0139.000000T0000Z-160715T2300Z/
LANCASTER SC-
623 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN LANCASTER COUNTY...

AT 623 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THE ARBORETUM TO LESSLIE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAXHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3482 8076 3477 8075 3476 8088 3479 8087
      3481 8090 3484 8087 3490 8088 3493 8086
      3501 8091 3507 8090 3493 8078 3482 8080
TIME...MOT...LOC 2223Z 254DEG 29KT 3510 8080 3488 8093 

HAIL...1.00IN
WIND...60MPH
 
$$

FWA
688 
WWUS52 KCAE 152236
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
636 PM EDT FRI JUL 15 2016

SCC057-152300-
/O.CON.KCAE.SV.W.0139.000000T0000Z-160715T2300Z/
LANCASTER SC-
636 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN LANCASTER COUNTY...

AT 636 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MATTHEWS TO NEAR WAXHAW...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WAXHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3482 8076 3477 8075 3476 8088 3479 8087
      3481 8090 3484 8087 3490 8088 3493 8086
      3501 8091 3507 8090 3493 8078 3482 8080
TIME...MOT...LOC 2236Z 254DEG 29KT 3512 8070 3490 8083 

HAIL...0.75IN
WIND...70MPH
 
$$

FWA
543 
WWUS52 KCAE 152248
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
648 PM EDT FRI JUL 15 2016

SCC057-152300-
/O.CON.KCAE.SV.W.0139.000000T0000Z-160715T2300Z/
LANCASTER SC-
648 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN LANCASTER COUNTY...

AT 648 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEDDINGTON TO 6 MILES NORTHWEST OF LANCASTER...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAXHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.

&&

LAT...LON 3482 8076 3477 8075 3476 8088 3479 8087
      3481 8090 3484 8087 3490 8088 3493 8086
      3501 8091 3507 8090 3493 8078 3482 8080
TIME...MOT...LOC 2248Z 260DEG 25KT 3502 8072 3480 8085 

HAIL...<.75IN
WIND...60MPH
 
$$

FWA
633 
WWUS52 KCAE 152256
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
656 PM EDT FRI JUL 15 2016

SCC057-152306-
/O.EXP.KCAE.SV.W.0139.000000T0000Z-160715T2300Z/
LANCASTER SC-
656 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LANCASTER COUNTY
WILL EXPIRE AT 700 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
AND FREQUENT LIGHTNING IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3482 8076 3477 8075 3476 8088 3479 8087
      3481 8090 3484 8087 3490 8088 3493 8086
      3501 8091 3507 8090 3493 8078 3482 8080
TIME...MOT...LOC 2254Z 254DEG 29KT 3502 8072 3480 8085 

$$

FWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:45 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 15, 4:45 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
445 PM EDT FRI JUL 15 2016

.SYNOPSIS...
A pressure ridge will extend westward from the Atlantic into the
northern Gulf of Mexico through Saturday. North of the ridge a
pressure trough will be in the forecast area. There will also be
weak upper troughing over the area. The pattern supports an
increased chance of thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The first round of convection has generally shifted east of the
forecast area late this afternoon, but radar trends and hi-
resolution models suggest another round may be possible later this
evening associated with another shortwave. Expect showers and
storms to generally diminish in coverage by midnight with debris
cloudiness overnight. Low temperatures forecast near guidance, in
the lower to middle 70s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Persistent surface trough across the area will be a focus for
scattered to numerous showers and thunderstorms as low level
convergence will be enhanced. Upper level trough over the eastern
CONUS with several weak short waves rotating northeast through the
region. Models suggest convection may be more widespread Saturday
afternoon with deeper moisture...strong upper level divergence and
moderate instability. Followed the guidance consensus for the pop
forecast but trended a little higher. Marginal severe
thunderstorm threat as deep layer shear a little stronger than
previous days. Also...with high precipitable water near 2
inches...potential for locally heavy rain. Thunderstorms may
linger into the overnight period. Sunday the focus may be in the
eastern midlands as surface trough shift toward the coast. So
highest pops in the east by Sunday afternoon. Maximum temperatures
will likely be lower compared to previous days because of deeper
moisture in the area. The temperature guidance was close.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
The GFS and ECMWF displayed surface ridging extending from the
Atlantic into the Gulf of Mexico during much of the medium-range
period. The models showed some troughing in the forecast area.
The models indicated upper ridging early but troughing along the
east coast by the middle of the week.  GFS ensemble suggests
lower pops toward the end of the period. will continue chance
afternoon and evening thunderstorms each day with near normal
temperatures.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions generally expected through the 24-hr TAF period
with restrictions possible in diurnal convection.

The first round of convection has ended at the TAF sites late this
afternoon but radar trends and hi resolution models suggest a
second round later this evening. Have kept VCTS in the TAF sites
through 03/04Z but will adjust as needed based on radar trends. Winds
will generally be out of the southwest at 5 to 10 knots...except
gusting to 25 to 35 kts in thunderstorms. Expect conditions to
return to VFR by midnight across the area as convection finally
diminishes. Models do not indicate fog/stratus development at the
TAF sites early Saturday morning which appears reasonable given a
20 knot low level jet and expected debris cloudiness.

EXTENDED AVIATION OUTLOOK...Increasing potential for restrictions
in convection this weekend.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jul 15, 3:41 AM EDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
341 AM EDT FRI JUL 15 2016

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-160745-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
341 AM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD POSSIBLY CONTAIN
DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS SATURDAY AFTERNOON AND EVENING COULD POSSIBLY
CONTAIN DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 15, 4:17 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
417 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     3 NNW PAGELAND          34.81N 80.40W
07/15/2016                   CHESTERFIELD       SC   LAW ENFORCEMENT

            TREES DOWN ON BROCK RD.

&&

DA
Local storm report, Jul 15, 4:20 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
420 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     7 NE MCBEE              34.53N 80.16W
07/15/2016                   CHESTERFIELD       SC   LAW ENFORCEMENT

            TREES DOWN MIDDENDORF RD.

&&

DA
Local storm report, Jul 15, 4:23 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
423 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     1 SW PATRICK            34.56N 80.06W
07/15/2016                   CHESTERFIELD       SC   LAW ENFORCEMENT

            TREES DOWN OUSTLEY DALE RD.

&&

DA
Local storm report, Jul 15, 4:24 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
424 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     2 WNW CHERAW            34.70N 79.93W
07/15/2016                   CHESTERFIELD       SC   LAW ENFORCEMENT

            TREES DOWN DIANE DRIVE.

&&

DA
Local storm report, Jul 15, 4:33 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
433 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     1 SE SUMTER             33.93N 80.37W
07/15/2016  E52 MPH          SUMTER             SC   TRAINED SPOTTER

            OUTFLOW WINDS 40-50 KTS. 0.89 INCHES RAIN IN
            10-MINUTE PERIOD.

&&

DA
Special weather statement, Jul 15, 5:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
555 PM EDT FRI JUL 15 2016

SCZ015-152245-
LANCASTER-
555 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LANCASTER COUNTY...

AT 555 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCK HILL...MOVING
EAST AT 40 MPH.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAXHAW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3493 8078 3482 8080 3481 8090 3483 8090
      3484 8087 3490 8088 3493 8086 3496 8087
      3501 8091 3503 8090 3505 8091 3507 8090
TIME...MOT...LOC 2155Z 253DEG 33KT 3490 8111

FWA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:30 PM EDTSpecial Weather StatementCAEKershaw45 min
Jul 15, 12:44 PM EDTSpecial Weather StatementCAERichland46 min
Jul 15, 12:52 PM EDTSpecial Weather StatementCAEChesterfield38 min
Jul 15, 1:00 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lee, Richland45 min
Jul 15, 1:12 PM EDTSevere Thunderstorm WarningCAEChesterfield33 min
Jul 15, 1:20 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster, Lee40 min
Jul 15, 1:26 PM EDTSevere Thunderstorm WarningCAEFairfield33 min
Jul 15, 1:55 PM EDTSpecial Weather StatementCAEBamberg, Calhoun, Orangeburg65 min
Jul 15, 1:56 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lee, Richland, Sumter49 min
Jul 15, 2:08 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw67 min
Jul 15, 2:11 PM EDTSpecial Weather StatementCAEClarendon49 min
Jul 15, 2:21 PM EDTSevere Thunderstorm WarningCAEClarendon24 min
Jul 15, 2:49 PM EDTSpecial Weather StatementCAELee, Sumter26 min
Jul 15, 2:59 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Orangeburg31 min
Jul 15, 3:16 PM EDTSpecial Weather StatementCAESumter59 min
Jul 15, 3:20 PM EDTSpecial Weather StatementCAEClarendon25 min
Jul 15, 3:46 PM EDTSpecial Weather StatementCAEClarendon29 min
Jul 15, 7:26 PM EDTSpecial Weather StatementCAENewberry49 min
Jul 15, 7:45 PM EDTSpecial Weather StatementCAEAiken, Lexington60 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.